# SDR CA981125026

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Tube
- Part number: 6876333
- Condition: Broken
- Location: Anti Ice System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT, THE PILOT SELECTED NR 1 ENGINE ANTI-ICE AND THERE WAS NO TEMPERATURE RISE ON THE NR 1 ITT TEMPERATURE INDICATOR.  ON RETURN TO BASE, INSPECTION FOUND THE ANTI-ICE TUBE WAS BROKEN JUST AFT OF THE FLARE.  THE ANTI-ICE TUBE WAS REPLACED AND THE SYSTEM FUNCTIONED NORMALLY.
